# SDR SWAA2019053033161

- Difficulty date: May 9, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 185A11102
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER VERTICAL WEB STAB. STA. 120.30 CRACKED 27" FROM LEADING EDGE SPAR.  REPAIRED WEB IAW SRM.
